Fluides incompressibles à densité variable
Séminaire Équations aux dérivées partielles (Polytechnique) (2002-2003), Talk no. 11, 16 p.

 On généralise aux fluides incompressibles à densité variable un certain nombre de résultats bien connus pour les équations de Navier-Stokes et d’Euler incompressibles.

@article{SEDP_2002-2003____A11_0,
     author = {Danchin, Rapha\"el},
     title = {Fluides incompressibles \`a densit\'e variable},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2002-2003},
     note = {talk:11},
     mrnumber = {2030706},
     zbl = {1063.35132},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_2002-2003____A11_0}
}
Danchin, Raphaël. Fluides incompressibles à densité variable. Séminaire Équations aux dérivées partielles (Polytechnique) (2002-2003), Talk no. 11, 16 p. http://www.numdam.org/item/SEDP_2002-2003____A11_0/

[1] S. Antontsev, A. Kazhikhov and V. Monakhov  : Boundary value problems in mechanics of nonhomogeneous fluids. Translated from the Russian. Studies in Mathematics and its Applications, 22. North-Holland Publishing Co., Amsterdam, 1990. | MR 1035212 | Zbl 0696.76001

[2] J. Beale, T. Kato and A. Majda  : Remarks on the breakdown of smooth solutions for the 3-D Euler equations, Communications in Mathematical Physics, 94, pages 61–66 (1984). | MR 763762 | Zbl 0573.76029

[3] J. Beale and A. Majda  : Rates of convergence for viscous splitting of the Navier-Stokes equations, Mathematics of Computation, 37, 243-259, (1981). | MR 628693 | Zbl 0518.76027

[4] J.-M. Bony  : Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Annales Scientifiques de l’école Normale Supérieure, 14, pages 209-246 (1981). | Numdam | Zbl 0495.35024

[5] J.-Y. Chemin  : Théorèmes d’unicité pour le système de Navier-Stokes tridimensionnel, Journal d’Analyse Mathématique, 77, pages 25–50 (1999). | Zbl 0938.35125

[6] P. Constantin and C. Foias  : Navier-Stokes equations, Chicago Lectures in Mathematics, University of Chicago Press (1988). | MR 972259 | Zbl 0687.35071

[7] R. Danchin  : A few remarks on the Camassa-Holm equation, Differential and Integral Equations, 14, pages 953–988 (2001). | MR 1827098 | Zbl 01832852

[8] R. Danchin  : Density-dependent incompressible fluids in critical spaces, to appear in the Proceedings of the Royal Society of Edinburgh. | MR 2258416

[9] R. Danchin  : Local and global well-posedness results for flows of inhomogeneous viscous fluids, preprint. | MR 2100632

[10] R. Danchin  : Local theory in critical spaces for compressible viscous and heat-conductive gases, Communications in Partial Differential Equation, 26, pages 1183–1233 (2001). | MR 1855277 | Zbl 1007.35071

[11] R. Danchin  : The inviscid limit for density dependent incompressible fluids, preprint. | Numdam | MR 2295208

[12] B. Desjardins  : Global existence results for the incompressible density-dependent Navier-Stokes equations in the whole space, Diff. and Integral Equations, 10, pages 587–598 (1997). | MR 1744863 | Zbl 0902.76027

[13] H. Fujita and T. Kato  : On the Navier-Stokes initial value problem I, Archive for Rational Mechanics and Analysis, 16, pages 269-315 (1964). | MR 166499 | Zbl 0126.42301

[14] S. Itoh  : On the vanishing viscosity in the Cauchy problem for the equations of a nonhomogeneous incompressible fluid, Glasgow Journal of Mathematics, 36, pages 123–129 (1994). | MR 1260827 | Zbl 0813.35090

[15] S. Itoh and A. Tani  : Solvability of nonstationary problems for nonhomogeneous incompressible fluids and the convergence with vanishing viscosity, Tokyo Journal of Mathematics, 22, pages 17–42 (1999). | MR 1692018 | Zbl 0943.35075

[16] T. Kato and G. Ponce  : Commutator estimates and the Euler and Navier-Stokes equations, Communications on Pure and Applied Mathematics, 41, pages 891–907 (1988). | MR 951744 | Zbl 0671.35066

[17] O. Ladyzhenskaya and V. Solonnikov  : The unique solvability of an initial-boundary value problem for viscous incompressible inhomogeneous fluids, Journal of Soviet Mathematics, 9, pages 697–749 (1978). | Zbl 0401.76037

[18] P.-L. Lions  : Mathematical Topics in Fluid Dynamics, Vol. 1 Incompressible Models, Oxford University Press (1996). | MR 1422251 | Zbl 0866.76002

[19] J. Marsden  : Well-posedness of the equations of a non-homogeneous perfect fluid, Communications in Partial Differential Equations, 1, pages 215–230 (1976). | MR 405493 | Zbl 0341.35019

[20] H. Okamoto  : On the equation of nonstationary stratified fluid motion  : uniqueness and existence of the solutions, J. Fac. Sci. of the Univ. of Tokyo, 30, pages 615–643 (1984). | MR 731521 | Zbl 0596.76119

[21] M. Vishik  : Hydrodynamics in Besov spaces, Archiv for Rational Mechanics and Analysis, 145, pages 197–214 (1998). | MR 1664597 | Zbl 0926.35123